# SDR SIMA202003097003

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,904 hours, 28,684 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE NLG SHIMMY VIBRATION BETWEEN 20-40 KNOTS WITH STEERING CNTERED.  NO VIBRATION OFF CENTER-C/A-REMOVED AND REPLACED LEFT NLG TIRE IAW WC 32-700-17
